Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A theorem on convex cones with applications to linear inequalities
HTML articles powered by AMS MathViewer

by Jerry W. Gaddum PDF
Proc. Amer. Math. Soc. 3 (1952), 957-960 Request permission
References
    S. Agmon, The relaxation method for linear inequalities, Prepublication Copy, National Bureau of Standards, Los Angeles, California.
  • Leonard M. Blumenthal, Metric methods in linear inequalities, Duke Math. J. 15 (1948), 955–966. MR 28596
  • L. L. Dines, Note on certain associated systems of linear equalities and inequalities, Ann. of Math. (2) 28 (1926/27), no. 1-4, 41–42. MR 1502761, DOI 10.2307/1968353
  • Lloyd L. Dines, On positive solutions of a system of linear equations, Ann. of Math. (2) 28 (1926/27), no. 1-4, 386–392. MR 1502792, DOI 10.2307/1968384
  • T. S. Motzkin, Beiträge zur Theorie der linearen Ungleichungen, Dissertation, Basel, 1933, Jerusalem, 1936. —, Linear inequalities, Mimeographed Lecture Notes, University of California, Los Angeles, 1951.
  • Erich Stiemke, Über positive Lösungen homogener linearer Gleichungen, Math. Ann. 76 (1915), no. 2-3, 340–342 (German). MR 1511827, DOI 10.1007/BF01458147
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X
  • Retrieve articles in all journals with MSC: 52.0X
Additional Information
  • © Copyright 1952 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 3 (1952), 957-960
  • MSC: Primary 52.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1952-0052129-8
  • MathSciNet review: 0052129